# SDR 96ZZZX5836

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1558E
- Make and model: Cessna 172N
- Aircraft serial: 17271046
- System (JASC): 2120 · Air Distribution System
- Part: Plenum Assy
- Part number: 1570401
- Condition: Jammed Yoke
- Location: Radio Cooling
- Part time: 3,133 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT 'CONTROL FREEDOM CHECK', THE FLIGHT CONTROLS BECAME JAMMED IN THE NOSE DOWN POSITION!  THE RADIO RACK COOLING PLENUM HAD FALLEN INTO THE YOKE PATH.  UPON FURTHER INVESTIGATION, ONLY ONE OF THE FOUR RETAINING CLAMPS/SPRINGS WAS FOUND AND IT WAS NOT ATTACHED PROPERLY.  SUBMITTER STATED INSPECTION AND ADHERANCE TO CESSNA'S AVIONICS INSTALLATION MANUAL IS RECOMMENDED.
